Simply Right Children's Cetirizine Hydrochloride Oral Solution 1mg - 4 oz. bottles - 2 pk.
by Simply Right | Item #: 251326 |Model #: 3007874201248 | (3) |
Compare to Children's Zyrtec active ingredient.
- Children's allergy medicine; original prescription strength
- 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose
- Indoor and outdoor allergies
- 2 years of age and older
- Grape flavor
While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions. SamsClub.com assumes no liability for inaccuracies or misstatements about products.
Ask & Answer
Warranty InformationThis product is covered by the Sam's Club Member Satisfaction Guarantee.
There is no additional information available for this item.